Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changing Me 2 Atripla
Nov 26, 2008

I went for my quartly check up recently and my doctor recommended a change in medication from combivir and efaranez to atripla as my stats are all perfect, virus undetectable, i have never missed a dose in 4 years, and it means going form 3 pills daily to 1...

I have always suffered gut problem since starting meds so that maybe another reason for a change, he told me that i should get little side effects as the 2 meds are similar and that he is very confident atripla will work just as well if not better than my current regime and if for some reason i am not happy or i do get some side effects then i can always switch back!

From speaking with nurses in clinic they say everyone they know how has switched to this or started it has had no problems and its a great regime - i just worry by switching i will develop more side effects with this, how likely is that?

I am excited as hopefully it relieves my gut symptoms at the same time and 1 pill instead of 3 is appealing...

All i need is reassurance that atripla will work, keep my stats gr8, and that side effects will be minimal - i dont mind the crazy dreams from efaranez which i sometimes still get now, as they can be quite erotic at times so it can be like watching free porn hahaha :)

Response from Dr. Henry

What you have heard is true. Most patients switching to Atripla tolerate it the same or better than Combivir + Sustiva often with less stomach side effects. Close monitoring during the switch period if a good idea. KH



Previous
test show fall
Next
Empty Stomach

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement